# SDR N6WA20181109701

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 38,060 hours, 28,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Detached
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SEAL DETACHED. R&R PAX DOOR SEAL IAW CRJ700 AMM 52-11-07. LEAK CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
